If Experienced These Tend To Have A Severe Expression I
What Are Some Other Side Effects Of Dimetapp Multi
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Not able to sleep.
- Feeling sleepy.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
What Are Some Side Effects That I Need To Call My Doctor About Right Away
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
- Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
- Not able to pass urine or change in how much urine is passed.
- A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.
Recommended Reading: How Can The Flu Affect Pregnancy
What Should I Avoid While Taking Dimetapp Cold & Cough
Dimetapp Cold & Cough may cause blurred vision and may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.
Drinking alcohol can increase certain side effects of this medication.
Ask a doctor or pharmacist before using any other cold, allergy, cough, or sleep medicine. Antihistamines, cough suppressants, and are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine, cough suppressant, or decongestant.
Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants . Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Avoid becoming overheated or dehydrated during exercise and in hot weather. This medication can decrease sweating and you may be more prone to heat stroke.
What Other Drugs Will Affect Dimetapp Cold & Cough

Ask a doctor or pharmacist before using Dimetapp Cold & Cough if you regularly use other medicines that make you sleepy . They can add to sleepiness caused by brompheniramine or dextromethorphan.
Ask a doctor or pharmacist if it is safe for you to take this medication if you are also using any of the following drugs:
Read Also: Cvs Schedule Flu Shot Appointment
What Do I Need To Tell My Doctor Before I Take Dimetapp Multi
For all patients taking Dimetapp Multi-Symptom Cold and Flu :
- If you are allergic to Dimetapp Multi-Symptom Cold and Flu any part of Dimetapp Multi-Symptom Cold and Flu or any other drugs, foods, or substances. Tell your doctor about the allergy and what signs you had.
- If you have taken certain drugs for depression or Parkinson’s disease in the last 14 days. This includes isocarboxazid, phenelzine,tranylcypromine, selegiline, or rasagiline. Very high blood pressure may happen.
- If you have a cough with a lot of mucus.
- If you have a long-term cough caused by smoking or being around smoke, or lung problems like asthma or emphysema.
Children:
- If your child is younger than 12 years of age. Do not give Dimetapp Multi-Symptom Cold and Flu to a child younger than 12 years of age.
This is not a list of all drugs or health problems that interact with Dimetapp Multi-Symptom Cold and Flu .
Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take Dimetapp Multi-Symptom Cold and Flu with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.
How To Take Childrens Dimetapp Multi
Use Childrens Dimetapp Multi-Symptom Cold & Flu exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Use exactly as directed on the label, or as prescribed by your doctor. Cold or cough medicine is only for short-term use until your symptoms clear up.
Do not take more of this medicine than is recommended. An overdose of acetaminophen can damage your liver or cause death. Taking too much diphenhydramine can lead to serious heart problems, seizures, coma, or death.
Some brands of acetaminophen, diphenhydramine, and phenylephrine are not approved for use in anyone younger than 12 years old.
Always follow directions on the medicine label about giving this medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of antihistamines in very young children.
Measure liquid medicinecarefully. Use the dosing syringe provided, or use a medicine dose-measuring device .
Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.
Stop taking this medicine and talk with your doctor if you still have a fever after 3 days, or you still have pain, stuffy nose, or a cough after 7 days . Also call your doctor if your symptoms get worse, or if you have any redness or swelling.
Store at room temperature away from moisture and heat.
You May Like: What Was The Death Rate Of The Spanish Flu
Recommended Reading: Essential Oils That Kill Flu Virus
Acetaminophen Use In Children
Acetaminophen is the active ingredient in Tylenol that is used to relieve fever and pain in infants and children.
Acetaminophen can also be found in some OTC cold medicines for children, a fact that many parents are not aware of. In some cases, a parent may inadvertently overdose their child by giving them a Children’s Tylenol along with a dose of an acetaminophen-containing child’s cold medicine, such as:
- Children’s Mucinex Multi-Symptom Cold & Fever Liquid
- PediaCare Children Cough and Runny Nose Plus Acetaminophen
- PediaCare Children Flu Plus Acetaminophen
The same concerns apply when using an acetaminophen-containing cold medicine formulated for adults and children, such as:
- NyQuil Cold/Flu Relief
- Robitussin Severe Multi-Symptom Cough-Cold + Flu Nighttime
- Theraflu Day & Nighttime Severe Cold & Cough Relief Tea Packets
- Triaminic Cough & Sore Throat
- Triaminic Multi-Symptom Fever
An overdose of acetaminophen can lead to nausea, vomiting, diarrhea, profuse sweating, and stomach pain or cramps.
How Is This Medicine Best Taken
Use Dimetapp Multi-Symptom Cold and Flu as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take with or without food. Take with food if it causes an upset stomach.
- Measure liquid doses carefully. Use the measuring device that comes with Dimetapp Multi-Symptom Cold and Flu . If there is none, ask the pharmacist for a device to measure Dimetapp Multi-Symptom Cold and Flu .
What do I do if I miss a dose?
- If you take Dimetapp Multi-Symptom Cold and Flu on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times Dimetapp Multi-Symptom Cold and Flu is used on an as needed basis. Do not use more often than told by the doctor.
Don’t Miss: Do You Need The Flu Vaccine Every Year
What Is Dimetapp Cold & Cough
Brompheniramine is an antihistamine that reduces the effects of the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.
Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .
The combination of brompheniramine, dextromethorphan, and phenylephrine is used to treat runny or stuffy nose, sneezing, itching, watery eyes, cough, and sinus congestion caused by allergies, the common cold, or the flu.
Dimetapp Cold & Cough will not treat a cough that is caused by smoking, asthma, or emphysema.
Dimetapp Cold & Cough may also be used for purposes not listed in this medication guide.
What Drugs And Food Should I Avoid While Taking Childrens Dimetapp Multi
Avoid driving or hazardous activity until you know how this medicine will affect you. Your reactions could be impaired.
Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen or diphenhydramine. This includes medicines for pain, fever, swelling, cold/flu symptoms, or anti-itch medicine used on the skin. Using too much acetaminophen or diphenhydramine can lead to a fatal overdose.
Drinking alcohol may increase your risk of liver damage while taking this medicine.
Don’t Miss: Minute Clinic Pediatric Flu Shot
When To Call A Doctor
Most colds clear up on their own in less than two weeks. In some cases, though, your child may develop symptoms that will need to be evaluated by a healthcare provider.
If your child has a fever that’s over 102 degrees, call your pediatrician. Other symptoms that require the evaluation of a healthcare provider include:
- Fast breathing or breathing that seems labored
- A cough that does not go away or seems severe
- Excessive fussiness
- A skin rash
Dimetapp Multi Symptom Cold And Flu Dosage By Weight : What Its Used For

Short-term remedy for the signs of colds and influenza consisting of migraines, body aches and discomforts, high temperature, aching throat, and nasal and sinus blockage.
The way to take this medication is: Dental. This medication is taken by mouth.
- Store listed below 25 levels Celsius
- Rack life time is 24 Months.
You should look for clinical advice in connection with medications and use just as guided by a health care professional.
Constantly read the tag. If signs continue see your health care professional.
Don’t Miss: Flu Medicine For Heart Patients
What Are The Side Effects Of Children’s Dimetapp Multi
Get emergency medical help if you have signs of an allergic reaction: hives difficulty breathing swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using this medicine and call your doctor at once if you have:
- severe drowsiness
- painful or difficult urination
- dizziness, trouble sleeping, nervousness or
- liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice .
Common side effects may include:
- drowsiness
- dry mouth, nose, or throat
- constipation or
- feeling restless or excited .
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Dimetapp Childrens Cold And Cough Day And Night And Congestion Night 3 Pk
- Groceries delivered in as little as 2 hours
- How it Works
$8.99 flat rate shipping on 3+ eligible items
Learn More
Flat Rate Shipping
Save with $8.99 flat rate shipping when you purchase 3 or more eligible items. Thousands of items available today.
Same-Day Delivery Works In 3 Easy Steps
Shop at BJs.com from any device.
Shop at BJs.com from any device.
Get your groceries within two hours, or when you want them.
Get your groceries within two hours, or when you want them.
BJs Wholesale Club to your front door!
Fresh handpicked groceries from BJs Wholesale Club to your front door!
Same-Day Delivery Works In 3 Easy Steps
Shop at BJs.com from any device.
Shop at BJs.com from any device.
Get your groceries within two hours, or when you want them.
Get your groceries within two hours, or when you want them.
BJs Wholesale Club to your front door!
Fresh handpicked groceries from BJs Wholesale Club to your front door!
Read Also: How Much Does The Flu Shot Cost Cvs
Dimetapp Multisymptom Cold/flu Warnings
-
Make sure your doctor knows if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, seizure disorders, asthma, emphysema, diabetes, glaucoma, or an overactive thyroid.
-
If your symptoms do not improve within 7 days or if they get worse, call your doctor. If you have a severe sore throat, fever, or thick yellow or green mucus, call your doctor.
-
This medicine might contain phenylalanine . This is only a concern if you have a disorder called phenylketonuria . Talk to your doctor before using this medicine.
-
This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.
-
If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.
-
If your medicine contains aspirin and has a vinegar smell, do not use it.
-
Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.
-
Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.
What Are Some Other Side Effects Of This Drug
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Not able to sleep.
- Feeling sleepy.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
You May Like: Is Flu Shot Mandatory In Nyc Schools
How To Use Childrens Dimetapp Cold
See also Warning section.
If you are taking the over-the-counter product, read and follow all directions on the package label. If your doctor has prescribed this medication for you, take as directed by your doctor. If you have any questions, consult your doctor or pharmacist.
Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.
If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.
If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.
If you are taking the chewable form of this medication, chew it thoroughly before swallowing.